MAUDE Adverse Event Report: LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ULTRAPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2000000
Medical Device Problem Codes Nonstandard Device (1420); Failure to Align (2522); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during procedure, the aiming beam was faded.Additionally, the alignment on the arm is way off and needs alignment and calibrations.Further investigation indicated that no physical issues were observed; however, the device was not functioning as intended, including failure to record, inability to toggle between modes, lack of activation or response, and noticeable light dimming.No information regarding the patient or procedure was provided.

Brand Name
ULTRAPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25137895
Report Number2124215-2026-25336
Device Sequence Number9542793
Product Code GEX
UDI-Device Identifier07290109140322
UDI-Public(01)07290109140322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2000000
Device Catalogue NumberGA-2000000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/08/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown